# SDR CA000926017

- Difficulty date: September 14, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Bell 206BELL
- Engine: Allsn 250C20
- Propeller: Mcauly D3A34C402
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Misinstalled
- Location: T/R Drive
- Component: Tail Rotor Drive, Bell, 327211
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INSPECTING A NEW PART PRIOR TO INSTALLATION, IT WAS NOTED THAT INDIVIDUAL DISCS WERE NOT CORRECTLY STACKED PER BELL 206 MAINTENANCE MANUAL (FIGURE 65-6, PARAGRAPH 65-19 CAUTION COPY ATTACHED.) THE NOTE ATTACHED TO THE DISC SET STATES THAT THEY MUST BE INSTALLED AS ONE UNIT EXACTLY AS PACKED.  THREE DISC PACKS WERE FOUND MIS-STACKED.  (X)
